# SDR CA090120002

- Difficulty date: January 18, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 11,814 hours
- Engine: Pwa PT6A114A
- System (JASC): 7120 · Engine Mount Section
- Part: Ring
- Part number: 265102218
- Condition: Cracked
- Location: Engine Mount
- Part time: 11,817 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE PHASE 5 INSPECTION A CRACK WAS FOUND ON THE RING ASSY, ENGINE MOUNT. THE CRACK IS LOCATED ON THE LOWER FWD RT THROUGH BOLT HOLE WELD.   THE MOUNT RING ASSY WILL BE SENT FOR REPAIR.  IF FOUND TO BE NOT REPAIRABLE, THE RING ASSY WILL BE REPLACED WITH NEW.
